# SDR CA131120012

- Difficulty date: November 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 6,181 hours
- Engine: Pwa PW545A
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 633410110
- Condition: Cracked
- Location: Elevator
- Part time: 6,008 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ELEVATOR, OTBD HINGE-OTBD BRACKET CRACKED, SIMILAR TO 2 OTHER ACFT WE HAVE FOUND THIS ON.
